# SDR 97ZZZX1092

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18FH
- Make and model: Bell 206B
- Aircraft serial: 2599
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 23057142
- Condition: Liner Loose
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR CASE PLASTIC LINER CAME LOOSE IN THE BLEED VALVE AIR FLOW BAND OF COMPRESSOR CASE.  ONE PIECE APPROXIMATELY 2 SQUARE INCHES IN SIZE LODGED IN BLEED VALVE.
